Arizona, 2020

Excessive Heat in Arizona, August 23 to 28, 2020

August 23 to 28, 2020 · NWS PSR · 32 events in 31 counties and zones

Strong high pressure centered near the Four Corners allowed for temperatures to climb above 110 degrees each day, leading to excessive heat conditions. Record highs were set in Phoenix on the 24th (115 degrees) and on the 27th (113 degrees).

Where it happened

Every event with a place to put it; 32 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
20
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
32

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PSR wrote it up.

Strong high pressure centered near the Four Corners allowed for temperatures to climb above 110 degrees each day, leading to excessive heat conditions. Record highs were set in Phoenix on the 24th (115 degrees) and on the 27th (113 degrees). According to the Maricopa County Department of Public Health, 20 heat-associated fatalities occurred with this event.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before the first event at Aug 22, 9:56 PM MST, 2 hours 4 minutes earlier.

Area forecast discussion, Aug 22, 9:56 PM MST, 2 hours 4 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
956 PM MST Sat Aug 22 2020

.UPDATE...Update Aviation Discussion

&&

.SYNOPSIS...
A warming trend will commence today with temperatures back to
above normal while storm chances also increase across eastern
Arizona today and then into south-central Arizona on Sunday. Into
early next week, storm chances will continue and then become
mainly limited to high terrain areas in Arizona by the end of the
week. Very warm temperatures continue into next weekend.

&&

.DISCUSSION...
High pressure will continue to strengthen and situate itself near
the four corners region through early next week, resulting in
persistent south-southeast flow across our forecast area.
Currently, PW values are around 1-1.5" in southern Gila county and
around 1.5-2" elsewhere, with the greatest values around the Yuma
and Imperial valleys. Surface dewpoints are also elevated, with
most locations seeing at least 55 degree dew points. So it's clear
we have plenty of moisture and since we were able to clear up
enough, current mesoscale analysis depicts between 1000-2000 J/kg
of SBCAPE across our Arizona counties and between 2000-4000 J/kg
of SBCAPE across our southeast California counties. So what's the
catch? There is a lot of convective inhibition (CIN) in place, so
it would take quite the forcing mechanism to regenerate new
storms, especially in the lower deserts. Activity should continue
to fill in across northern and eastern Arizona, with this activity
eventually sending outflow boundaries towards the forecast area.
The HREF mean 10 m AGL gust depicts pretty weak outflow boundaries
making it into southern Gila county and potentially the far
northern portions of Maricopa and La Paz counties. These will also
be the places that will have the better (although still low)
chances of storm redevelopment. In southeast California, the
better storm chances appear to be in the more favorable upslope
areas near JTNP. Any storm that does manage to develop today will
produce lightning, strong gusty winds, brief heavy rain, and small
hail.

Sunday is likely shaping up to be a much more active storm day as
morning cloud cover is looking more sparse resulting in stronger
heating and lower amounts of CIN to overcome. Forecast highs on
Sunday are right around 110 degrees and CAPE will still be quite
high over much of southern Arizona. At this point, we are
anticipating storms to develop along the Rim down through
southeast Arizona Sunday afternoon with outflow boundaries pushing
into the lower deserts late in the afternoon and evening.
Lightning, strong gusty winds, blowing dust, brief heavy rain, and
small hail will be possible.

If Sunday ends up being extremely active, the atmosphere will
likely be too worked over on Monday for much activity besides the
usual high terrain storms and lower desert outflows. However, if
Sunday ends up being a little less active than we are anticipating
at the moment, Monday could end up having more coverage than we
are anticipating at the moment. The high will start to slowly
shift to the south Tuesday into next weekend. Flow aloft looks to
still remain favorable Tuesday and Wednesday, but Thursday through
next weekend it appears that the flow starts to slowly shift to
the southwest, slowly drying us out and activity going back to
favoring the high terrain.

Model temperature guidance has not changed much with the general
consensus still showing highs between 110-113 degrees over the
deserts for much of next week. There are still some concerns with
the amount of moisture and potential cloud cover which could keep
temperatures from breaching 110 degrees, but median guidance still
shows temperatures passing into excessive heat levels for the
bulk of next week. Have kept the current Excessive Heat Watch
going and will make the decision whether to upgrade or even extend
as soon as we have better confidence on the temperatures and
precip chances.

&&

.AVIATION...Updated at 0500Z.

South-Central Arizona including KPHX, KIWA, KSDL, and KDVT:
An outflow from thunderstorms northeast of town has pushed through
the area switching most terminals to an east to northeast wind.
Winds should switch back to west by 7-8Z or so but will remain
light (less than 10 kts) the rest of the night. Light diurnal
easterlies will return at KPHX by 10-12Z. FEW-SCT coverage will
persist above 10 kft overnight.

Main aviation issue during the forecast will be the potential for
thunderstorms and outflow winds Sunday evening. Blowing dust will
be a concern. The current TAF package reflects this with a
general east wind in the early evening. As significant uncertainty
remains, this forecast will be refined in subsequent updates.

Southeast California/Southwest Arizona including KIPL and KBLH:
Little to no weather impacts should be expected through Sunday
evening. Passing high clouds will continue but will gradually thin
out overnight. Winds will generally favor a southerly direction
with the typical diurnal oscillations between SE and SW.

&&

.FIRE WEATHER...
Tuesday through Saturday:
High temperatures will be near or above 110 degrees across the
lower deserts through the period. This will mean above normal high
temperatures and Min RH values generally in the 15-20% range
(20-25% higher terrain). Max humidities will generally be 35-45%
lower elevations and 45-70% higher terrain (lower over Joshua Tree
N.P.). Storm chances early in the period will extend into the
Arizona lower deserts, but then become focused over only high
terrain areas during the latter half of the period. Apart from
thunderstorm activity, winds will follow warm season patterns.

&&

.SPOTTER INFORMATION STATEMENT...
Spotters should follow standard reporting procedures.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...Excessive Heat Watch from Monday morning through Thursday
     evening for AZZ532>534-536>551-553>556-559-560-562.

CA...Excessive Heat Watch from Monday morning through Thursday
     evening for CAZ567.

&&

DISCUSSION...Feldkircher/Kuhlman
AVIATION...Hodges/MO
FIRE WEATHER...Feldkircher/Kuhlman

In the hours before

Special weather statement, Aug 22, 6:13 PM MST, 5 hours 47 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
613 PM MST Sat Aug 22 2020

AZZ556-558-560-562-563-230200-
Southeast Gila County AZ-Tonto Basin AZ-San Carlos AZ-Globe/Miami AZ-
Pinal/Superstition Mountains AZ-
613 PM MST Sat Aug 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR GILA AND PINAL COUNTIES UNTIL 700
PM MST...

At 612 PM MST, Doppler radar was tracking strong thunderstorms along
a line extending from 19 miles north of Claypool to 11 miles north of
Cutter to near San Carlos. Movement was southwest at 15 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Globe, San Carlos, Miami, Cutter, Central Heights-Midland City,
Claypool, Inspiration, Roosevelt Estates and San Carlos Reservoir.

This includes the following highways...
US Highway 60 between mile markers 243 and 283.
AZ Route 70 between mile markers 253 and 271.
AZ Route 77 between mile markers 162 and 170.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3338 11045 3329 11046 3320 11040 3313 11067
      3335 11088 3363 11102 3370 11095 3364 11092
      3368 11084 3366 11078 3380 11067 3376 11058
      3359 11042 3341 11034
TIME...MOT...LOC 0112Z 034DEG 15KT 3370 11075 3350 11059 3328 11042

SDB
Special weather statement, Aug 22, 7:45 PM MST, 4 hours 15 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
745 PM MST Sat Aug 22 2020

AZZ547-549-555>558-230330-
Fountain Hills/East Mesa AZ-Tonto Basin AZ-Mazatzal Mountains AZ-
Apache Junction/Gold Canyon AZ-Rio Verde/Salt River AZ-
Pinal/Superstition Mountains AZ-
745 PM MST Sat Aug 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR GILA...MARICOPA AND PINAL
COUNTIES UNTIL 830 PM MST...

At 745 PM MST, Doppler radar was tracking a strong thunderstorm over
Four Peaks, or 8 miles west of Roosevelt, moving west at 25 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Round Valley, Sugarloaf Mountain, Ballantine Trailhead, Roosevelt,
Roosevelt Dam, Lost Dutchman State Park, Goldfield, Saguaro Lake,
Canyon Lake, Goldfield Ranch, Four Peaks, Apache Lake, Salt River
Tubing Recreation Area, Superstition Mountains, Tonto Basin and
Tortilla Flat.

This includes the following highways...
AZ Route 87 between mile markers 195 and 215.
AZ Route 188 between mile markers 243 and 259.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3383 11120 3356 11108 3342 11149 3365 11167
      3384 11163
TIME...MOT...LOC 0245Z 084DEG 21KT 3369 11128

SDB
Special weather statement, Aug 22, 8:31 PM MST, 3 hours 29 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
831 PM MST Sat Aug 22 2020

AZZ541-545-547-549-557-230415-
Fountain Hills/East Mesa AZ-New River Mesa AZ-Mazatzal Mountains AZ-
Cave Creek/New River AZ-Rio Verde/Salt River AZ-
831 PM MST Sat Aug 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA COUNTY UNTIL 915 PM
MST...

At 831 PM MST, Doppler radar was tracking a strong thunderstorm near
Rio Verde, or near Sugarloaf Mountain, moving northwest at 30 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Scottsdale, Fountain Hills, Round Valley, Sugarloaf Mountain,
Ballantine Trailhead, Sunflower, New River, Cave Creek, Carefree,
McDowell Mountain Park, Saguaro Lake, Goldfield Ranch, Desert
Mountain, Camp Creek, Rio Verde, Fort McDowell and Seven Springs.

This includes AZ Route 87 between mile markers 192 and 218.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3385 11143 3357 11149 3357 11165 3372 11195
      3385 11204 3401 11199 3394 11159
TIME...MOT...LOC 0331Z 112DEG 25KT 3373 11162

SDB
Special weather statement, Aug 22, 9:19 PM MST, 2 hours 41 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
919 PM MST Sat Aug 22 2020

AZZ541-545-230500-
New River Mesa AZ-Cave Creek/New River AZ-
919 PM MST Sat Aug 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA COUNTY UNTIL 1000 PM
MST...

At 919 PM MST, Doppler radar was tracking a strong thunderstorm near
Cave Creek, or 7 miles southeast of New River, moving northwest at 15
mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
New River, Cave Creek, Carefree, Lake Pleasant, Anthem and Seven
Springs.

This includes AZ Interstate 17 between mile markers 224 and 241.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3404 11207 3396 11184 3375 11195 3385 11234
      3387 11234 3390 11232 3389 11228 3391 11224
      3395 11224 3397 11219 3405 11215
TIME...MOT...LOC 0419Z 117DEG 12KT 3386 11202

SDB

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

32 excessive heat. Local standard time, as filed.

Excessive Heat, Central Phoenix

When
August 23, 12:00 AM MST to 11:59 PM MST
Where
Central Phoenix forecast zone
Deaths
4 direct, 0 indirect
Reported by
County Official
Coordinates
33.349, -112.491 (the zone’s center; the record gives no point)

Four heat-associated fatalities were reported by the Maricopa County Department of Public Health, with their details, such as age, gender, circumstances and location unavailable.

Excessive Heat, Central Phoenix

When
August 24, 10:00 AM MST to August 28, 8:00 PM MST
Where
Central Phoenix forecast zone
Deaths
16 direct, 0 indirect
Reported by
County Official
Coordinates
33.349, -112.491 (the zone’s center; the record gives no point)

Sixteen heat-associated fatalities were reported by the Maricopa County Department of Public Health, with their details, such as age, gender, circumstances and location unavailable.

Excessive Heat, Aguila Valley

When
August 24, 10:00 AM MST to August 28, 8:00 PM MST
Where
Aguila Valley forecast zone
Reported by
County Official
Coordinates
33.349, -112.491 (the zone’s center; the record gives no point)

Excessive Heat, Northwest Valley

When
August 24, 10:00 AM MST to August 28, 8:00 PM MST
Where
Northwest Valley forecast zone
Reported by
County Official
Coordinates
33.349, -112.491 (the zone’s center; the record gives no point)

Excessive Heat, Buckeye/Avondale

When
August 24, 10:00 AM MST to August 28, 8:00 PM MST
Where
Buckeye/Avondale forecast zone
Reported by
County Official
Coordinates
33.349, -112.491 (the zone’s center; the record gives no point)

Excessive Heat, Cave Creek/New River

When
August 24, 10:00 AM MST to August 28, 8:00 PM MST
Where
Cave Creek/New River forecast zone
Reported by
County Official
Coordinates
33.349, -112.491 (the zone’s center; the record gives no point)

Excessive Heat, Deer Valley

When
August 24, 10:00 AM MST to August 28, 8:00 PM MST
Where
Deer Valley forecast zone
Reported by
County Official
Coordinates
33.349, -112.491 (the zone’s center; the record gives no point)

Excessive Heat, North Phoenix/Glendale

When
August 24, 10:00 AM MST to August 28, 8:00 PM MST
Where
North Phoenix/Glendale forecast zone
Reported by
County Official
Coordinates
33.349, -112.491 (the zone’s center; the record gives no point)

Excessive Heat, Scottsdale/Paradise Valley

When
August 24, 10:00 AM MST to August 28, 8:00 PM MST
Where
Scottsdale/Paradise Valley forecast zone
Reported by
County Official
Coordinates
33.349, -112.491 (the zone’s center; the record gives no point)

Excessive Heat, East Valley

When
August 24, 10:00 AM MST to August 28, 8:00 PM MST
Where
East Valley forecast zone
Reported by
County Official
Coordinates
33.349, -112.491 (the zone’s center; the record gives no point)

Excessive Heat, South Mountain/Ahwatukee

When
August 24, 10:00 AM MST to August 28, 8:00 PM MST
Where
South Mountain/Ahwatukee forecast zone
Reported by
County Official
Coordinates
33.349, -112.491 (the zone’s center; the record gives no point)

Excessive Heat, Southeast Valley/Queen Creek

When
August 24, 10:00 AM MST to August 28, 8:00 PM MST
Where
Southeast Valley/Queen Creek forecast zone
Reported by
County Official
Coordinates
33.349, -112.491 (the zone’s center; the record gives no point)

Excessive Heat, Northwest Pinal County

When
August 24, 10:00 AM MST to August 28, 8:00 PM MST
Where
Northwest Pinal County forecast zone
Reported by
County Official
Coordinates
32.904, -111.345 (the zone’s center; the record gives no point)

Excessive Heat, New River Mesa

When
August 24, 10:00 AM MST to August 28, 8:00 PM MST
Where
New River Mesa forecast zone
Reported by
County Official
Coordinates
33.349, -112.491 (the zone’s center; the record gives no point)

Excessive Heat, Rio Verde/Salt River

When
August 24, 10:00 AM MST to August 28, 8:00 PM MST
Where
Rio Verde/Salt River forecast zone
Reported by
County Official
Coordinates
33.349, -112.491 (the zone’s center; the record gives no point)

Excessive Heat, Fountain Hills/East Mesa

When
August 24, 10:00 AM MST to August 28, 8:00 PM MST
Where
Fountain Hills/East Mesa forecast zone
Reported by
County Official
Coordinates
33.349, -112.491 (the zone’s center; the record gives no point)

Excessive Heat, Superior

When
August 24, 10:00 AM MST to August 28, 8:00 PM MST
Where
Superior forecast zone
Reported by
County Official
Coordinates
32.904, -111.345 (the zone’s center; the record gives no point)

Excessive Heat, Apache Junction/Gold Canyon

When
August 24, 10:00 AM MST to August 28, 8:00 PM MST
Where
Apache Junction/Gold Canyon forecast zone
Reported by
County Official
Coordinates
32.904, -111.345 (the zone’s center; the record gives no point)

Excessive Heat, Tonto Basin

When
August 24, 10:00 AM MST to August 28, 8:00 PM MST
Where
Tonto Basin forecast zone
Reported by
County Official
Coordinates
33.800, -110.812 (the zone’s center; the record gives no point)

Excessive Heat, San Carlos

When
August 24, 10:00 AM MST to August 28, 8:00 PM MST
Where
San Carlos forecast zone
Reported by
County Official
Coordinates
33.800, -110.812 (the zone’s center; the record gives no point)

Excessive Heat, Dripping Springs

When
August 24, 10:00 AM MST to August 28, 8:00 PM MST
Where
Dripping Springs forecast zone
Reported by
County Official
Coordinates
33.800, -110.812 (the zone’s center; the record gives no point)

Excessive Heat, Globe/Miami

When
August 24, 10:00 AM MST to August 28, 8:00 PM MST
Where
Globe/Miami forecast zone
Reported by
County Official
Coordinates
33.800, -110.812 (the zone’s center; the record gives no point)

Excessive Heat, Kofa

When
August 24, 10:00 AM MST to August 27, 8:00 PM MST
Where
Kofa forecast zone
Reported by
County Official
Coordinates
33.249, -113.943 (the zone’s center; the record gives no point)

Excessive Heat, Central la Paz

When
August 24, 10:00 AM MST to August 27, 8:00 PM MST
Where
Central la Paz forecast zone
Reported by
County Official
Coordinates
33.729, -113.981 (the zone’s center; the record gives no point)

Excessive Heat, Southeast Yuma County

When
August 24, 10:00 AM MST to August 27, 8:00 PM MST
Where
Southeast Yuma County forecast zone
Reported by
County Official
Coordinates
32.769, -113.906 (the zone’s center; the record gives no point)

Excessive Heat, Gila River Valley

When
August 24, 10:00 AM MST to August 27, 8:00 PM MST
Where
Gila River Valley forecast zone
Reported by
County Official
Coordinates
32.769, -113.906 (the zone’s center; the record gives no point)

Excessive Heat, Tonopah Desert

When
August 24, 10:00 AM MST to August 27, 8:00 PM MST
Where
Tonopah Desert forecast zone
Reported by
County Official
Coordinates
33.349, -112.491 (the zone’s center; the record gives no point)

Excessive Heat, Gila Bend

When
August 24, 10:00 AM MST to August 27, 8:00 PM MST
Where
Gila Bend forecast zone
Reported by
County Official
Coordinates
33.349, -112.491 (the zone’s center; the record gives no point)

Excessive Heat, West Pinal County

When
August 24, 10:00 AM MST to August 27, 8:00 PM MST
Where
West Pinal County forecast zone
Reported by
County Official
Coordinates
32.904, -111.345 (the zone’s center; the record gives no point)

Excessive Heat, Sonoran Desert Natl Monument

When
August 24, 10:00 AM MST to August 27, 8:00 PM MST
Where
Sonoran Desert Natl Monument forecast zone
Reported by
County Official
Coordinates
33.349, -112.491 (the zone’s center; the record gives no point)

Excessive Heat, Parker Valley

When
August 24, 10:00 AM MST to August 27, 8:00 PM MST
Where
Parker Valley forecast zone
Reported by
County Official
Coordinates
33.729, -113.981 (the zone’s center; the record gives no point)

Excessive Heat, Yuma

When
August 24, 10:00 AM MST to August 28, 8:00 PM MST
Where
Yuma forecast zone
Reported by
County Official
Coordinates
32.769, -113.906 (the zone’s center; the record gives no point)

The people who died

As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.

EventDateAgeSexWhereKind
Excessive Heat, Central Phoenix2020-08-23UnknownDirect
Excessive Heat, Central Phoenix2020-08-23UnknownDirect
Excessive Heat, Central Phoenix2020-08-23UnknownDirect
Excessive Heat, Central Phoenix2020-08-23UnknownDirect
Excessive Heat, Central Phoenix2020-08-24UnknownDirect
Excessive Heat, Central Phoenix2020-08-25UnknownDirect
Excessive Heat, Central Phoenix2020-08-26UnknownDirect
Excessive Heat, Central Phoenix2020-08-26UnknownDirect
Excessive Heat, Central Phoenix2020-08-28UnknownDirect
Excessive Heat, Central Phoenix2020-08-28UnknownDirect
Excessive Heat, Central Phoenix2020-08-28UnknownDirect
Excessive Heat, Central Phoenix2020-08-28UnknownDirect
Excessive Heat, Central Phoenix2020-08-28UnknownDirect
Excessive Heat, Central Phoenix2020-08-29UnknownDirect
Excessive Heat, Central Phoenix2020-08-29UnknownDirect
Excessive Heat, Central Phoenix2020-08-30UnknownDirect
Excessive Heat, Central Phoenix2020-08-31UnknownDirect
Excessive Heat, Central Phoenix2020-08-31UnknownDirect
Excessive Heat, Central Phoenix2020-08-31UnknownDirect
Excessive Heat, Central Phoenix2020-08-26UnknownDirect

What these are

Excessive Heat
Heat at or above the local excessive heat warning criteria, or heat that caused deaths.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Arizona in 2020Every state in 2020This day in weather historyWarnings in Arizona, August 2020

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 992713, 992714, 993352, 993353, 993354, 993355, 993356, 993357, 993358, 993359, 993360, 993361, 993362, 993363, 993364, 993365, 993366, 993367, 993368, 993369, 993370, 993371, 993372, 993373, 993374, 993375, 993376, 993377, 993378, 993379, 993380, 993381.